MathSciNet Relay Station
MathSciNet bibliographic data
MR1956354 (2004a:65178) 65R20 (42C40 45J05)
Behiry, S. H.; Hashish, H. Wavelet methods for the numerical solution of Fredholm integro-differential equations. Int. J. Appl. Math. 11 (2002), no. 1, 27–35.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement